# SDR GUUA93832020109A

- Difficulty date: February 1, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Aircraft time: 26,259 hours, 31,802 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9171 TPA/MIA DURING TAXI CAPTAINS RIGHT BRAKE GOES FLAT.  REPLACED RIGHT BRAKE PEDAL MASTER CYLINDER.
